Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 57, NWS Shreveport, LA

April 11, 20164 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Apr 11, 2016, 6:42 PM CDT for 4 parishes in Louisiana. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2016, 6:42 PM CDT (23:42 UTC)
Expired
Apr 12, 2016, 12:45 AM CDT
In force
6 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA

The radar

The Shreveport radar (KSHV), 161 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 8:03 PM CDTFLASH FLOODMonroe, LANUMEROUS COUNTY ROADS FLOODED...ROADS CLOSED DUE TO FLOODING...STREET FLOODING
Apr 11, 9:29 PM CDTFLASH FLOODMonroe, LANUMEROUS ROADS HAVE HIGH WATER AROUND MONROE/WEST MONORE. SOME PEOPLE ONCE AGAIN HAVE WATER ABOUT TO ENTER THEIR HOMES.
Apr 11, 9:57 PM CDTFLASH FLOODMonroe, LATHE FLOOD GATES ARE OPEN IN THE TREASURE ISLAND AREA OF MONROE AND HOMES ARE BEGINNING TO FLOOD AGAIN. IN ADDITION...ONE PUMP STATION AT MARQUETTE STREET IN MONROE HAS FAILED AND THE HOMES ARE STARTING TO FLOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 270 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
270 m²/s²
0-3 km storm-relative helicity
389 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

783 
WGUS54 KSHV 112342
FFWSHV
LAC013-049-061-073-120245-
/O.NEW.KSHV.FF.W.0057.160411T2342Z-160412T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CENTRAL OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 945 PM CDT

* AT 641 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...
  BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...SWARTZ...RICHWOOD...
  ARCADIA...GIBSLAND...CHOUDRANT...SIMSBORO...BIENVILLE...BRYCELAND...MOUNT
  LEBANON...EUREKA...CADERVILLE...DREW AND CALHOUN.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA...WITH ISOLATED HIGHER AMOUNTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3251 9191 3249 9194 3246 9195 3245 9194
      3243 9197 3239 9312 3255 9312 3258 9192
      3256 9193 3254 9192 3253 9190

$$

19
2 follow-up statements
367 
WGUS54 KSHV 120232
FFWSHV
LAC013-049-061-073-120545-
/O.EXT.KSHV.FF.W.0057.000000T0000Z-160412T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
932 PM CDT MON APR 11 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  CENTRAL OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 1245 AM CDT

* AT 930 PM CDT...LOCAL MEDIA OUTLETS REPORTED FLASH FLOODING
  CONTINUES ACROSS THE WARNED AREA. UP TO THREE INCHES OR MORE OF
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...
  BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...SWARTZ...RICHWOOD...
  ARCADIA...GIBSLAND...CHOUDRANT...SIMSBORO...BIENVILLE...BRYCELAND...MOUNT
  LEBANON...EUREKA...CADERVILLE...DREW AND CALHOUN.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3251 9191 3249 9194 3246 9195 3245 9194
      3243 9197 3239 9312 3255 9312 3258 9192
      3256 9193 3254 9192 3253 9190

$$

19
734 
WGUS74 KSHV 120545
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1245 AM CDT TUE APR 12 2016

LAC013-049-061-073-120551-
/O.EXP.KSHV.FF.W.0057.000000T0000Z-160412T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON LA-BIENVILLE LA-LINCOLN LA-OUACHITA LA-
1245 AM CDT TUE APR 12 2016

...THE FLASH FLOOD WARNING FOR NORTHERN JACKSON...NORTHEASTERN
BIENVILLE...SOUTHERN LINCOLN AND CENTRAL OUACHITA PARISHES WILL
EXPIRE AT 1245 AM CDT...

FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE
CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. BROADCAST MEDIA
CONTINUE TO REPORT THAT FLOODING  CONTINUES ACROSS PORTIONS OF
MONROE IN OUACHITA PARISH...WITH  SEVERAL OTHER ROADWAYS STILL
FLOODED AND CLOSED ACROSS  BIENVILLE...LINCOLN...UNION...AND
OUACHITA PARISHES. WHILE THE  THREAT FOR FLASH FLOODING HAS
ENDED...ADDITIONAL SCATTERED SHOWERS  WILL MOVE ACROSS PORTIONS OF
THE AREA DURING THE NEXT COUPLE OF  HOURS AND COULD PRODUCE
ADDITIONAL AMOUNTS OF A TENTH TO A QUARTER  INCH. THIS IS IN
ADDITION OF THE WIDESPREAD THREE TO IN EXCESS OF  FOUR INCHES THAT
HAVE FALLEN SINCE MONDAY EVENING. 

LAT...LON 3251 9191 3249 9194 3246 9195 3245 9194
      3243 9197 3239 9312 3255 9312 3258 9192
      3256 9193 3254 9192 3253 9190

$$

06

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 6:29 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 11, 6:29 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
629 PM CDT MON APR 11 2016

.AVIATION...
STRONG THUNDERSTORMS TO CONTINUE THROUGH THE EVENING BEFORE
SHIFTING SOUTH OF THE TERMINAL SITES BY 12/06Z. CEILINGS TO BECOME
MVFR/IFR AFTER 12/06Z WITH WINDS BECOMING NORTHEAST AT 5 TO 10
KNOTS. COULD SEE LINGERING -TSRA CONDITIONS THROUGH 12/09Z.
OTHERWISE...CONDITIONS TO GRADUALLY IMPROVE TO VFR AFTER 12/15Z.
/05/

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT MON APR 11 2016/

DISCUSSION...
MULTIPLE AREAS OF CONVECTION CONTINUE ACROSS OUR REGION AND THOSE
ADJACENT. INITIAL WAVE THAT AFFECTED OUR NRN PORTIONS ALONG A
STALLED OUTFLOW BOUNDARY HAS WEAKENED CONSIDERABLY OVER THE LAST
HOUR OR SO. TSTMS ACROSS SRN OK AND ACROSS DEEP E TX SEEM TO BE
BEING AIDED BY SHORTWAVE MOVING ACROSS TX...ALTHOUGH EACH IS
WORKING WITH DIFFERENT SFC FEATURES. OK STORMS FORMING ALONG
DEVELOPING COLD FRONT...WHILE FURTHER S THE STORMS SEEM TO BE
WORKING ON THE EDGE OF THE ENTRAINING DRY MID LEVEL AIR. EXPECT
FOR MORE STORMS TO DEVELOP/MOVE INTO OUR REGION LATER THIS
AFTERNOON/TONIGHT WITH THE POTENTIAL FOR LARGE HAIL...DAMAGING
WINDS...AND ISOLD TORNADOES AS THE SHORTWAVE PUSHES EWD. SVR
WATCHES 84 AND 85 REMAIN IN EFFECT UNTIL 7 PM AND 9 PM
RESPECTIVELY...AND WOULDN'T BE SURPRISED IF SOME PORTION OF THE
WATCH NEEDS TO BE EXTENDED TO SEE US THROUGH THE END OF THE EVENT.
CONVECTION SHOULD BE WINDING DOWN/MOVING OUT OF OUR REGION BY
AROUND MIDNIGHT...AS THE LOSS OF DAYTIME HEATING EVENTUALLY DIMINISHES
AVAILABLE INSTABILITY.

COOLER TEMPS EXPECTED FOR TUE/WED IN THE WAKE OF TODAY'S COLD
FRONT. HOWEVER...VERY LITTLE RECOVERY IS EXPECTED AS THE SHORTWAVE
MOVES EWD AND ANOTHER TROF APPROACHES FROM THE W. SHWRS/TSTMS WILL
MOVE BACK INTO THE REGION TUESDAY NIGHT AND CONTINUE TO BE
POSSIBLE THROUGH MUCH OF THURSDAY BEFORE THE SLOW-MOVING TROF
MOVES INTO THE MID MS VALLEY THURSDAY NIGHT/FRIDAY.

SLY FLOW AT THE SFC WILL KEEP OUR TEMPS NEAR NORMAL FOR THE END OF
THE WORK WEEK AND INTO THE WEEKEND. ANOTHER SLOW-MOVING CLOSED
UPPER LOW WILL DRIFT EWD INTO THE NM AND BRING SHWRS/TSTMS TO THE
REGION ONCE AGAIN FOR THE WEEKEND AND INTO NEXT WORK WEEK. MODEL
SOLUTIONS DIVERGE JUST BEYOND THE SEVEN DAY PD...SO LOOK FOR POPS
TO REMAIN CONSERVATIVE UNTIL THESE SOLUTIONS COME INTO BETTER
AGREEMENT. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  68  52  69 /  60  10  50  40
MLU  58  67  52  69 /  80  20  30  40
DEQ  53  67  47  67 /  80   0  30  20
TXK  53  66  49  67 /  70  10  40  20
ELD  52  66  49  67 /  80  10  20  20
TYR  58  68  53  69 /  40  10  60  40
GGG  58  68  52  69 /  40  10  60  40
LFK  65  74  56  70 /  40  20  60  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

05/05/05
Hazardous weather outlook, Apr 11, 10:40 AM CDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 11 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1040 AM CDT MON APR 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP...INCREASING
IN COVERAGE AND INTENSITY AS THE DAY PROGRESSES. SEVERE STORMS
ARE LIKELY AND WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...
DAMAGING WINDS...AND A FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

FOR MIDWEEK...ANOTHER DISTURBANCE WILL MOVE EASTWARD BRINGING MORE
SHOWERS AND THUNDERSTORMS THROUGH THURSDAY MORNING...MAINLY ALONG
AND SOUTH OF I 20. MORE THUNDERSTORMS WILL BE POSSIBLE DURING THE
WEEKEND AS WELL...AS ANOTHER DISTURBANCE APPROACHES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE NEEDED LATER TODAY.

12

In the hours before

Special weather statement, Apr 11, 5:42 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
542 PM CDT MON APR 11 2016

LAZ005-012-013-112330-
LINCOLN LA-BIENVILLE LA-JACKSON LA-
542 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON...
NORTHEASTERN BIENVILLE AND LINCOLN PARISHES UNTIL 630 PM CDT...

AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRAMBLING...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSTON...GRAMBLING...ARCADIA...CHOUDRANT...SIMSBORO...VIENNA...BRYCELAND...
MOUNT LEBANON...UNIONVILLE AND LIBERTY HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3230 9288 3251 9304 3271 9260 3249 9244
TIME...MOT...LOC 2242Z 237DEG 36KT 3251 9271

19
Special weather statement, Apr 11, 6:05 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
605 PM CDT MON APR 11 2016

LAZ006-014-112330-
UNION LA-OUACHITA LA-
605 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION AND OUACHITA
PARISHES UNTIL 630 PM CDT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLAIBORNE...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...SWARTZ...RICHWOOD...STERLINGTON...DOWNSVILLE...
LOCH LOMON...PINE GROVE...MINERAL SPRINGS...GUTHRIE...EUREKA...SPENCER...
DESHARD...DREW...FAIRBANKS...CALHOUN AND MILLHAVEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTH CENTRAL LOUISIANA.

LAT...LON 3249 9194 3245 9194 3244 9196 3243 9241
      3271 9241 3277 9206 3274 9205 3273 9207
      3269 9205 3270 9204 3271 9204 3270 9202
      3271 9197 3268 9197 3266 9194 3266 9191
      3260 9193 3251 9190
TIME...MOT...LOC 2304Z 260DEG 39KT 3263 9221

19
Local storm report, Apr 11, 6:08 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
608 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             9 ESE WINNSBORO         32.92N 95.13W
04/11/2016  E1.25 INCH       CAMP               TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HALF DOLLAR SIZED
            HAIL...

&&

MD
Local storm report, Apr 11, 6:15 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CDT MON APR 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             9 W WINNSBORO           32.96N  95.45W
04/11/2016  E1.75 INCH       WOOD               TX   TRAINED SPOTTER

            IN NEWSOME GOLF BALL SIZE HAIL

&&

EVENT NUMBER SHV1600315

27
Special weather statement, Apr 11, 6:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CDT MON APR 11 2016

LAZ002-003-005-012-120000-
LINCOLN LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-
615 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR BIENVILLE...SOUTHEASTERN
BOSSIER...SOUTHEASTERN WEBSTER AND SOUTHWESTERN LINCOLN PARISHES
UNTIL 700 PM CDT...

AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RINGGOLD...OR 21 MILES SOUTHEAST OF BOSSIER CITY...MOVING NORTHEAST AT
45 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ARCADIA...RINGGOLD...GIBSLAND...DUBBERLY...HEFLIN...BIENVILLE...JAMESTOWN...
BRYCELAND...MOUNT LEBANON...NOLES LANDING...OGDEN...ADA...SAILES...BRICE...
CURTIS...KORAN...LAKE BISTINEAU SOUTH...PLUM ORCHARD LANDING AND LAKE
BISTINEAU NORTH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3223 9328 3224 9344 3239 9354 3259 9315
      3259 9290 3241 9278
TIME...MOT...LOC 2314Z 241DEG 40KT 3231 9338

19
Special weather statement, Apr 11, 6:31 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
631 PM CDT MON APR 11 2016

LAZ004>006-014-120030-
UNION LA-OUACHITA LA-CLAIBORNE LA-LINCOLN LA-
631 PM CDT MON APR 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR UNION...LINCOLN...EASTERN
CLAIBORNE AND NORTHERN OUACHITA PARISHES UNTIL 730 PM CDT...

AT 628 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS FROM LISBON TO FARMERVILLE AND SOUTH TO RUSTON AND
MONROE...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...RUSTON...CLAIBORNE...WEST MONROE...GRAMBLING...SWARTZ...
FARMERVILLE...BERNICE...STERLINGTON...COOLEY...DUBACH...CHOUDRANT...
SIMSBORO...MARION...JUNCTION CITY...VIENNA...LISBON...DOWNSVILLE...
SPEARSVILLE AND LILLIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN LOUISIANA.

LAT...LON 3250 9288 3301 9288 3300 9207 3297 9208
      3292 9207 3287 9208 3284 9206 3283 9207
      3280 9205 3276 9206 3274 9205 3273 9207
      3269 9205 3270 9203 3271 9204 3271 9197
      3268 9197 3266 9194 3250 9192
TIME...MOT...LOC 2328Z 251DEG 34KT 3263 9237

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 2:11 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union49 min
Apr 11, 3:29 PM CDTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Ouachita, Union9 hr
Apr 11, 4:14 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Webster46 min
Apr 11, 4:23 PM CDTSpecial Weather StatementSHVBossier, Caddo52 min
Apr 11, 4:29 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo46 min
Apr 11, 5:06 PM CDTSpecial Weather StatementSHVClaiborne, Webster39 min
Apr 11, 5:22 PM CDTFlash Flood WarningSHVBossier, Claiborne, Union, Webster6 hr
Apr 11, 5:35 PM CDTSevere Thunderstorm WarningSHVLincoln, Ouachita, Union42 min
Apr 11, 5:42 PM CDTSpecial Weather StatementSHVLincoln48 min
Apr 11, 6:05 PM CDTSpecial Weather StatementSHVOuachita25 min
Apr 11, 6:15 PM CDTSpecial Weather StatementSHVBienville45 min
Apr 11, 6:31 PM CDTSpecial Weather StatementSHVLincoln, Union59 min
Apr 11, 6:51 PM CDTTornado WarningSHVBienville24 min

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.